Über die Laplacesche Reihe

Szegő, Gábor: Über die Laplacesche Reihe. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (4). pp. 25-37. (1928)

[img]
Preview
Cikk, tanulmány, mű
math_004_025-037.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1928
Volume: 4
ISSN: 0324-5462
Page Range: pp. 25-37
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13352

Actions (login required)

View Item View Item